Applications of cut-free infinitary derivations to generalized recursion theory

Annals of Pure and Applied Logic 94 (1-3):7-19 (1998)
  Copy   BIBTEX

Abstract

We prove that the boundedness theorem of generalized recursion theory can be derived from the ω-completeness theorem for number theory. This yields a proof of the boundedness theorem which does not refer to the analytical hierarchy theorem

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,442

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Generalized Recursion Theory Ii: Proceedings of the 1977 Oslo Symposium.Jens Erik Fenstad, R. O. Gandy & Gerald E. Sacks (eds.) - 1978 - Sole Distributors for the U.S.A. And Canada, Elsevier North-Holland.
Generalized measure theory.Stanley Gudder - 1973 - Foundations of Physics 3 (3):399-411.
Canonical Forms and Hierarchies in Generalized Recursion Theory.Phokion G. Kolaitis - 1985 - In Anil Nerode & Richard A. Shore (eds.), Recursion Theory. American Mathematical Society. pp. 42--139.
Recursion Theory for Metamathematics.Raymond Merrill Smullyan - 1993 - Oxford, England: Oxford University Press.
Infinitary belief revision.Dongmo Zhang & Norman Foo - 2001 - Journal of Philosophical Logic 30 (6):525-570.
Some recent developments in higher recursion theory.Sy D. Friedman - 1983 - Journal of Symbolic Logic 48 (3):629-642.
Infinitary Modal Logic and Generalized Kripke Semantics.Pierluigi Minari - 2011 - Annali Del Dipartimento di Filosofia 17:135-166.

Analytics

Added to PP
2014-01-16

Downloads
31 (#379,658)

6 months
1 (#454,876)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Wolfram Pohlers
University of Muenster

References found in this work

No references found.

Add more references